MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 1.5 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 1.5 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Model Number 95-1015
Medical Device Problem Codes Loss of Osseointegration (2408); Naturally Worn (2988)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2008 via tka.In june 2020, the patient complained of a malfunction.On (b)(6) 2020, the revision surgery was performed by replacing the tibial tray (p/n: 129433115) and the tibial insert (p/n: 951015).The surgeon replaced natural patella with a patella component.During the surgery, the surgeon confirmed the wear of the tibial insert and the loosening of the tibial tray.The femoral component was not loosened.A little wear was seemed at the explanted tibial tray¿s surface, and the surgeon checked damage level of the implants, he judged that there was no complaint about the implants.The revision surgery was completed without any surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.H10 additional narrative: corrected: h6 (device).Removed code for loss of osseointegration.

Brand Name
PFC SIG RPF INS SZ 1.5 10MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10240398
Report Number1818910-2020-15156
Device Sequence Number2655545
Product Code NJL
UDI-Device Identifier10603295230250
UDI-Public10603295230250
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number95-1015
Device Catalogue Number951015
Device Lot NumberAE2EC4000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ1.5.; UNKNOWN KNEE FEMORAL.; MBT CEM KEEL TIB TRAY SZ1.5; UNKNOWN KNEE FEMORAL
Outcome Attributed to Adverse Event Required Intervention;